# SDR A6WA201441512

- Difficulty date: April 14, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF MLG TRUNNION, LOWER FLANGE FASTENER HOLES, FOUND 1 EA O/S HOLE ON THE LT SIDE.  REPAIRED FASTENER HOLE & INSTALLED FASTENERS IAW REO 601R-57-21-2182.
